# SDR ASAA2018091026055

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 19,162 hours, 6,371 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

UNSUCCESSFUL HGS/AUTOLAND. UNSTABLE ON SHORT FINAL. CHASING GLIDESLOPE AND AIRSPEED. SLOW AIRSPEED AT 100', ADDED EXCESSIVE POWER RESULTING IN 15 KTS GAIN IN THE FLAIR. WAS NOT GOING TO LAND IN TD2E. TURNED OFF AUTO PILOT AND LANDED MANUALLY. WIND 330 AT 10KTS. NO GUSTS REPORTED BY TOWER. GROUNDED - YES. ACCOMPLISHED DFCS BITE REF FIM 22-11 TASK 801. NO ACTIVE FAULTS FOUND. FLT HISTORY LOGGED FAULT 22-11822, MSG 22-11303. PERFORMED FIM 22-11 TASK 811 FLIGHT MANAGEMENT COMPUTER (FMC-1) PROBLEM. NO FAULTS FOUND. PERFORMED FIM 22-14 TASK 801 FCC INTERNAL PROBLEM FAULT ISOLATION. NO FAULTS FOUND. ACCOMPLISHED FIM 22-11 TASK 801 THE CURRENT STATUS AUTOPILOT (GROUP 11). ALL TESTS PASSED. ACCOMPLISHED AMM TASK 22-00-01-730-803 MAINTENANCE TEST FOR MEL 22-99C. ALL TESTS PASSED.
